Abstract
Fulltext PDF
References

Research Article
Linear and Nonlinear Buckling of Thin Shells of Revolution

Report a Citation

Bagchi, A.,, 2012. Linear and nonlinear buckling of thin shells of revolution.. Trends Applied Sci Res., 7: 196-209.

DOI: 10.3923/tasr.2012.196.209

URL: https://scialert.net/abstract/?doi=tasr.2012.196.209
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Citation   Report 
Author(s):
Year:
Title of manuscript:
Source of manuscript:
DOI:

Security Question:

2+5=?





 
   
In case your published manuscript has no DOI, then you should send copy of published article via e-mail to support@scialert.com
  
Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
©  2019 Science Alert. All Rights Reserved
Fulltext PDF
References Abstract